Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 119, NWS Fort Worth, TX

May 3, 20215 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 3, 2021, 7:29 PM CDT for 5 counties in Texas. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2021, 7:29 PM CDT (00:29 UTC)
Expired
May 3, 2021, 8:30 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Collin County, TX, Cooke County, TX, Denton County, TX, Fannin County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 145 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 7:42 PM CDTTORNADO1 Sw Weston, TXA BRIEF EF-0 TORNADO TOUCHED DOWN SOUTH OF WESTON. THE TORNADO WAS RATED EF-0 IN CONJUNCTION WITH STORM CHASER VIDEO AND THE DAMAGE REPORT OF POWER LINES DOWN COLLOCATED WITH A TIGHT ROTATION COUPLET ON RADAR.
May 3, 8:08 PM CDTHAIL 11 N Callisburg, TXTIME ESTIMATED VIA RADAR.
May 3, 8:18 PM CDTHAIL 1.58 N Sadler, TXDELAYED REPORT OF PING PONG SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 3:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3299 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3299 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted.

820 
WUUS54 KFWD 040029
SVRFWD
TXC085-097-121-147-181-040130-
/O.NEW.KFWD.SV.W.0119.210504T0029Z-210504T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
729 PM CDT Mon May 3 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Northeastern Denton County in north central Texas...
  Northwestern Collin County in north central Texas...
  Eastern Cooke County in north central Texas...
  Grayson County in north central Texas...
  West central Fannin County in north central Texas...

* Until 830 PM CDT.

* At 729 PM CDT, a cluster of severe thunderstorms were located over 
  Celina, or 12 miles northwest of McKinney, moving northeast at 20 
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  McKinney, Frisco, Denton, Allen, Sherman, Denison, Corinth,
  Gainesville, Lake Dallas, Sanger, Whitesboro, Little Elm, Prosper,
  Anna, Fairview, Celina, Pilot Point, Van Alstyne, Shady Shores and
  Howe.

This includes the following highways...
 Interstate 35 between mile markers 468 and 476.
 Interstate 35W between mile markers 80 and 85.
 Interstate 35E between mile markers 459 and 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3390 9659 3385 9663
      3382 9653 3377 9650 3378 9643 3369 9635
      3377 9629 3376 9625 3314 9664 3314 9723
      3385 9706 3384 9705 3389 9698 3395 9699
TIME...MOT...LOC 0029Z 216DEG 18KT 3334 9679 

HAIL...1.25IN
WIND...60MPH
$$

Bonnette
2 follow-up statements
850 
WWUS54 KFWD 040113
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
813 PM CDT Mon May 3 2021

TXC121-040123-
/O.CAN.KFWD.SV.W.0119.000000T0000Z-210504T0130Z/
Denton TX-
813 PM CDT Mon May 3 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DENTON COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened and moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3390 9659 3385 9663
      3382 9653 3377 9650 3378 9643 3369 9635
      3377 9629 3376 9625 3333 9652 3359 9712
      3385 9706 3384 9705 3389 9698 3395 9699
TIME...MOT...LOC 0113Z 196DEG 35KT 3371 9700 3342 9653 

$$

TXC085-097-147-181-040130-
/O.CON.KFWD.SV.W.0119.000000T0000Z-210504T0130Z/
Collin TX-Cooke TX-Grayson TX-Fannin TX-
813 PM CDT Mon May 3 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTH CENTRAL COLLIN...NORTHEASTERN COOKE...GRAYSON AND WEST
CENTRAL FANNIN COUNTIES...

At 813 PM CDT, severe thunderstorms were located along a line
extending from Callisburg to near Van Alstyne, moving north at 40
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sherman, Denison, Gainesville, Whitesboro, Anna, Van Alstyne, Howe,
Pottsboro, Collinsville, Whitewright, Gunter, Bells, Tom Bean, Savoy,
Callisburg, Knollwood, Dorchester, Lake Kiowa, Eisenhower State Park
and southern Lake Texoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3390 9659 3385 9663
      3382 9653 3377 9650 3378 9643 3369 9635
      3377 9629 3376 9625 3333 9652 3359 9712
      3385 9706 3384 9705 3389 9698 3395 9699
TIME...MOT...LOC 0113Z 196DEG 35KT 3371 9700 3342 9653 

HAIL...1.25IN
WIND...60MPH
 
$$

Bonnette
507 
WWUS54 KFWD 040129
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
829 PM CDT Mon May 3 2021

TXC085-097-147-181-040138-
/O.EXP.KFWD.SV.W.0119.000000T0000Z-210504T0130Z/
Collin TX-Cooke TX-Grayson TX-Fannin TX-
829 PM CDT Mon May 3 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIN...
NORTHEASTERN COOKE...GRAYSON AND WEST CENTRAL FANNIN COUNTIES WILL
EXPIRE AT 830 PM CDT...

The storms which prompted the warning have weakened. Therefore, the 
warning will be allowed to expire. However small hail and gusty 
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3390 9659 3385 9663
      3382 9653 3377 9650 3378 9643 3369 9635
      3377 9629 3376 9625 3333 9652 3359 9712
      3385 9706 3384 9705 3389 9698 3395 9699
TIME...MOT...LOC 0128Z 216DEG 18KT 3376 9695 3347 9648 

$$

Bonnette

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 7:18 PM CDT, 11 minutes earlier.

Area forecast discussion, May 3, 7:18 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
718 PM CDT Mon May 3 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:

Thunderstorms are ongoing across North and Central Texas at the
moment. Large hail, damaging winds and tornadoes will all continue
to be possible as the line slowly shifts eastward. The storms are
moving into an environment with continued significant instability.
In addition, thunderstorms across West Texas are moving eastward
with continued elevated instability, therefore, a large hail
threat will continue into the overnight period west of a Bowie to
Mineral Wells to Eastland line.

A Tornado Watch and a Severe Thunderstorm Watch both span across
much of the region. The Tornado Watch is in effect through 11pm
and the Severe Thunderstorm Watch is in effect through midnight.

For additional details regarding the environment and the rest of
the forecast, see the previous discussion below.

Hernandez

Previous Discussion:
/Today and Tonight/

Severe thunderstorms capable of producing significant large hail,
damaging winds, and tornadoes will be possible late this
afternoon into tonight. All North and Central Texas residents need
to stay weather aware today given the possibility of significant
severe weather. Make sure to have multiple ways of receiving any
weather alerts, and have a plan in case you are in the path of
hazardous weather.

A rapid evolution of today and tonight's forecast has taken place
within the last 24 hours. Minor changes in the timing of the
front and rapid moisture return have contributed to an increasing
potential for significant severe weather starting late this
afternoon. A cold front is now draped northeast to southwest from
near Bowie to Graham, slowly advancing to the southeast.
Meanwhile, dew points throughout the region have surged into the
lower 70s ahead of the front. At the moment, a stout capping
inversion is keeping convection from developing. This, however, is
expected to change in the next few hours. Radiational heating
will continue ahead of the front, leading to greater
destabilization across the region. CAMs continue to favor an area
around Stephenville for initial thunderstorm development, which
coincides with recent RAP analysis of a developing area of greater
moisture convergence.

An incoming shortwave, coupled with the surface front and a
pseudo-dryline will come together to produce explosive
thunderstorm development initially to the west/southwest of the
DFW Metroplex. Storms will then migrate eastward through North
Texas. Steep mid-level lapse rates will lead to CAPE values
exceeding 4000 J/kg which would translate to significantly large
hail. Deep layer shear and a strong southerly low-level flow will
also increase the potential for damaging winds and tornadoes. The
overall tornado potential will depend on the evolution of the
storms across North Texas. If storms are able to remain discrete,
a greater tornado potential may develop in areas east of I-35 and
north of I-30.

An atypical setup this evening will also lead to a potential for
severe storms behind the front. Given continued steep lapse rates
and high amounts of instability, a few elevated supercells capable
of large hail will be possible across North Texas after around
10pm.

The main line of storms associated with the front will continue
moving to the southeast through the night, likely exiting our far
eastern and southeastern counties closer to sunrise Tuesday.
Cloudy skies will persist through much of tomorrow morning, but
should gradually disperse by tomorrow afternoon. In contrast with
today's temperatures in the upper 80s to lower 90s, tomorrow's
highs will stay in the 80s across North Texas to mid 70s across
Central Texas.

Hernandez

&&

.LONG TERM... /Issued 405 PM CDT Mon May 3 2021/
/Tuesday Night Onward/

In the wake of the early week cold front, cool and mostly dry
conditions will dominate before near to above normal temperatures
return late week and into the weekend. Rain chances may return to
parts of North Texas as early as the middle of the week and then
again this weekend as moisture returns to the region and the next
upper level disturbance approaches from the west.

Surface high pressure will begin building into the region late
Tuesday as current troughing advances downstream into the
Tennessee and Ohio Valleys. Clearing skies, calming winds and
lowering dewpoints will allow for decent radiational cooling
conditions Tuesday night with temperatures dropping into the 40s
and 50s by daybreak Wednesday. Dry and mild conditions remain in
place Wednesday with low humidity, unimpeded insolation, and light
breezes. Winds will gradually turn more easterly/southeasterly as
the surface high shifts into the Mississippi River Valley.
Embedded within the northwest flow aloft a shortwave is expected
to translate southeastward across the Rockies and into the central
and southern Plains late Wednesday. With the enhanced lift
displaced north and west of North and Central Texas and a notable
lack of appreciable moisture there is low confidence that any
convection that develops, potentially evolving into an MCS, will
reach the Red River and northwest areas. In light of continued
inconsistencies this forecast update will keep rainfall potential
just outside of the area. Trends in the evolution of this
shortwave will bare monitoring for the potential of at least low
rain chances across parts of North Texas. Shortwave ridging
passing over the region again Thursday will set up a seasonably
mild and clear end to the work week. Lows in the 50s and highs in
the 70s and 80s are expected Thursday and Friday.

Mother's Day weekend will kick off with the de-
amplification/weakening of the ridge overhead as an upper level
low moves onshore and translates across the Intermountain West.
Increasing south winds in response to the approaching disturbance
will lead to an influx of moisture from the Gulf overspreading the
region Friday night and Saturday. The passage of a series of
shortwaves rounding the approaching upper level low will be marked
by increasing cloud cover and rain and thunderstorm chances
through the weekend and into early next week. As is usually the
case when there is the potential for strong to severe
thunderstorm at the Day 7/8 juncture, although the conditions
look favorable for convection and severe weather, considerable
uncertainty remains in timing, track, and potential impacts.
Subsequent long term forecast updates will focus heavily on
clarifying the details for this weekend and early next week. No
need to cancel outdoor plans just yet, but continue to check back
for forecast updates throughout the week as you finalize your
weekend/early next week plans.

12

&&

.AVIATION... /NEW/
/00Z TAFs/

Concerns...Ongoing thunderstorms. MVFR tonight.

Scattered thunderstorms are ongoing ahead of an approaching cold
front throughout North and Central Texas. The storms will likely
continue to impact the TAF sites through the next 2-3 hours
before the line gradually shifts eastward. Hail will be a concern
through the next few hours given the nature of the very unstable
atmosphere.

Behind the front, winds will become northwesterly with an MVFR
deck progressing through the night. Cloud heights will likely
remain between FL015 and FL025 before becoming VFR by later in the
afternoon. Breezy northwesterly winds will persist through the day
tomorrow

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    63  73  52  76  56 /  60   5   0   0   0
Waco                63  75  52  77  54 /  50  10   0   0   0
Paris               63  70  48  72  52 /  70  10   0   0   0
Denton              59  71  47  74  51 /  60   5   0   0   0
McKinney            61  71  48  74  52 /  60   5   0   0   0
Dallas              64  74  53  77  57 /  60   5   0   0   0
Terrell             64  73  49  74  52 /  60  10   0   0   0
Corsicana           66  76  52  76  54 /  50  10   0   0   0
Temple              63  76  52  77  54 /  40  10   0   0   0
Mineral Wells       59  71  47  75  51 /  30   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 3, 3:41 PM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
341 PM CDT Mon May 3 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
341 PM CDT Mon May 3 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Severe storms are expected later this afternoon and through the
evening across much of North and Central Texas. Main hazard will be
very large hail and damaging winds, although a few tornadoes can't be
ruled out.

Strong to severe storms will continue to be possible tonight. Hail
and damaging will be the primary threats overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Low thunderstorm chances will continue across primarily eastern
Central Texas early Tuesday morning. Gusty winds and small hail will
be possible with stronger storms.

Thunderstorm chances may return for parts of North and Central Texas
again next weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely late this afternoon through tonight
along and east of I-35.

In the hours before

Local storm report, May 3, 7:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
716 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             1 NW PECAN ACRES        32.98N 97.49W
05/03/2021  E0.88 INCH       TARRANT            TX   AMATEUR RADIO

&&
Local storm report, May 3, 7:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 W CELINA              33.33N 96.85W
05/03/2021  E1.00 INCH       DENTON             TX   AMATEUR RADIO

&&
Local storm report, May 3, 7:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             3 SSE DENTON            33.18N 97.11W
05/03/2021  E1.00 INCH       DENTON             TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 3, 7:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
719 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TORNADO          3 W BLUM                32.14N 97.45W
05/03/2021                   HILL               TX   STORM CHASER

            STORM CHASERS REPORT A BRIEF TORNADO TO THE
            SOUTH OF THE ROAD AS THE STORM APPROACHES
            BLUM.

&&

JLD
Local storm report, May 3, 7:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 W CELINA              33.33N 96.85W
05/03/2021  E1.00 INCH       DENTON             TX   AMATEUR RADIO

            REPORTED 1 MILE WEST OF THE COUNTY LINE.

&&

JLD
Local storm report, May 3, 7:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TORNADO          2 WNW BLUM              32.15N 97.43W
05/03/2021                   HILL               TX   STORM CHASER

            SEVERAL REPORTS OF A TORNADO REPORTED,
            LIKELY LOOKING NORTH OR NORTHWEST OF THE
            ROAD.

&&

JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:03 PM CDTFlash Flood WarningFWDHood, Johnson, Parker117 min
May 3, 7:07 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton53 min
May 3, 7:17 PM CDTTornado WarningFWDHill, Johnson43 min
May 3, 7:17 PM CDTTornado WarningFWDCollin43 min
May 3, 7:28 PM CDTSevere Thunderstorm WarningFWDHill, Johnson62 min
May 3, 7:48 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt42 min
May 3, 7:56 PM CDTSevere Thunderstorm WarningFWDEllis64 min
May 3, 8:00 PM CDTTornado WarningFWDEllis, Johnson30 min
May 3, 8:04 PM CDTSevere Thunderstorm WarningFWDJohnson, Somervell, Tarrant26 min
May 3, 8:07 PM CDTTornado WarningFWDEllis, Hill, Johnson38 min
May 3, 8:29 PM CDTSevere Thunderstorm WarningFWDJohnson61 min
May 3, 8:45 PM CDTTornado WarningFWDEllis45 min
May 3, 8:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill65 min
May 3, 9:01 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman59 min
May 3, 9:11 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson35 min
May 3, 9:13 PM CDTTornado WarningFWDEllis, Kaufman22 min
May 3, 9:29 PM CDTSevere Thunderstorm WarningFWDHill, Navarro31 min
May 3, 9:36 PM CDTSevere Thunderstorm WarningFWDGrayson24 min
May 3, 9:49 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Hill, Kaufman, Navarro, Van Zandt71 min
May 3, 9:53 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas67 min
May 3, 9:59 PM CDTSevere Thunderstorm WarningFWDEllis48 min
May 3, 10:03 PM CDTSevere Thunderstorm WarningFWDStephens, Young41 min
May 3, 10:25 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton37 min
May 3, 10:33 PM CDTSevere Thunderstorm WarningFWDVan Zandt42 min
May 3, 10:36 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Lamar, Rains54 min
May 3, 10:48 PM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan43 min
May 3, 10:59 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt44 min
May 4, 12:18 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt57 min
May 4, 1:23 AM CDTSpecial Weather StatementFWDVan Zandt37 min
May 4, 8:08 AM CDTRiver Flood WarningFWDEllis, Navarro52 hr
May 4, 8:31 AM CDTSevere Thunderstorm WarningFWDRobertson59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.